Stanley's simplicial poset conjecture, after M. Masuda

Published

Journal Article

M. Masuda recently provided the missing piece proving a conjecture of R.P. Stanley on the characterization of f-vectors for Gorenstein *simplicial posets. We propose a slight simplification of Masuda's proof.

Full Text

Duke Authors

Cited Authors

  • Miller, E; Reiner, V

Published Date

  • February 1, 2006

Published In

Volume / Issue

  • 34 / 3

Start / End Page

  • 1049 - 1053

Electronic International Standard Serial Number (EISSN)

  • 1532-4125

International Standard Serial Number (ISSN)

  • 0092-7872

Digital Object Identifier (DOI)

  • 10.1080/00927870500442005

Citation Source

  • Scopus